# SDR AALA2020032549016

- Difficulty date: February 18, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBE18511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN CREASE ANGLE BETWEEN BS 780 AND BS 800 AT S17R. REPAIRED CREASE ANGLE PER AARD 53-30-13-1.
